Meromorphic univalent harmonic functions with negative coefficients
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 763-770
Jay M. Jahangiri and Herb Silverman
College of Charleston, College of Charleston
Abstract : The purpose of this paper is to give sufficient coefficient conditions for a class of univalent harmonic functions that map each $|z|=r>1$ onto a curve that bounds a domain that is starlike with respect to origin. Furthermore, it is shown that these conditions are also necessary when the coefficients are negative. Extreme points for these classes are also determined. Finally, comparable results are given for the convex analog.
Keywords : harmonic, univalent, starlike, and convex functions
MSC numbers : 30C45, 30C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd